# SDR DALA2022100406458

- Difficulty date: October 4, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 77,834 hours, 30,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 WORKING WORKCARD. EMERGENCY EXIT IDENTIFIERS INSPECTION. CORRECTIVE ACTION: R/R CORRECT EXIT IDENTIFIERS ASSY AT RH OVERWING 1 AND 2 PER B757 AMM 33-51-10 AND B757 AIPC 33-50-02-07. OPS CHK GOOD. (9590704)
